# SDR 95ZZZX2538

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Century Helicopters Inc, repair station PN5R125N
- Aircraft: N35Q
- Make and model: Bell 206B
- Aircraft serial: 3073
- System (JASC): 7100 · Powerplant System
- Part: Hose Assy
- Part number: 70009H075W204
- Condition: Corroded
- Location: Engine
- Part time: 8,338 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MOISTURE IS TRAPPED BETWEEN FIRE SLEEVE AND ALUMINUM FITTINGS AND CAUSES CORROSION OF THE FITTING AND FIRE SLEEVE.
